# SDR UPS06247834

- Difficulty date: August 29, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  N/A EMERGENCY EXIT LIGHTS WILL NOT TEST.  REMOVED AND REPLACED C/P PORTABLE EMERGENCY LIGHT ASSY IAW MM 33-50-67-2. SYS OPS CKS OK.
